Journal of Modern Physics

Vol.6 No.15(2015), Paper ID 61797, 7 pages

DOI:10.4236/jmp.2015.615222

 

Probability and Curvature in Physics

 

Xinzhong Wu

 

School of History and Culture of Science, Shanghai Jiaotong University, Shanghai, China

 

Copyright © 2015 Xinzhong Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wu, X. (2015) Probability and Curvature in Physics. Journal of Modern Physics, 6, 2191-2197. doi: 10.4236/jmp.2015.615222.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.